# SDR 2000UALA00220

- Difficulty date: May 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Aircraft time: 34,588 hours, 19,859 cycles
- Engine: Ge CFM56*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Cockpit Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COCKPIT WARNING LIGHTS CAME ON IN FLIGHT.  *S/D*  REPLACED RELAYS R33, R34, R87 AND MASTER DIM MODULE.
